Jump to content
CrazyBoards.org

I don't know what to do anymore


Recommended Posts

I think I've posted a similar thread before, but I don't know what to do...

i feel a lot of things would be better for others if I weren't around, I don't want to carry on being a burden any more.

therrs too much shit I need to sort out which would inconvenience others if I did do it. I feel like a catch 22.

i don't know how to deal with this anymore. I'm fed up of the unrelenting paranoid stuff, the depression, the anxiety, the compulsions. Clearly something isn't working but my only option to fix it is not an option til I sort out all my real life problems, ie I don't want my family to be burdened with my debts I got from spending beyond my means to try and make myself happy.

Link to comment
Share on other sites

Kona, do you have a pdoc? Are you on any meds? You said, "Clearly something isn't working." Does that mean a med isn't working for you?

I'm going through the same shit right now.

I also very much relate to the suicidal thoughts/ideation of "I'm a burden and should just get out of everyone's lives." It's so easy to jump to that, and much harder to remember that people do, in fact, want you (in whatever form you're in) in their lives. Please try to remember that you are wanted, you are loved, and this will pass. 

Of course (of course of course) if you feel you're a risk to yourself, hit up the ER. Sending good vibes.

  • Like 1
Link to comment
Share on other sites

I have the same questions that heilmania has.  Also wanted to add if you see a tdoc or not.  They can be helpful when talking things out.

I hate feeling like I am a burden to others.  But at the same time I don't think those people want me gone.

Agreed that if you feel like hurting yourself, go to the ER ASAP.

Link to comment
Share on other sites

Thanks for the replies. I don't have a Tdoc, my pdoc I see very rarely. I've tried increasing my anti depressants before under my pdoc but I became very agitated so had to reduce.

getting to the er is hard because it's a long way away so I will try to hold out. I don't want to go down the hospital route again if I can help it but this is crushing me.

thank you for the kind words.

Link to comment
Share on other sites

5 minutes ago, Kona said:

Thanks for the replies. I don't have a Tdoc, my pdoc I see very rarely. I've tried increasing my anti depressants before under my pdoc but I became very agitated so had to reduce.

getting to the er is hard because it's a long way away so I will try to hold out. I don't want to go down the hospital route again if I can help it but this is crushing me.

thank you for the kind words.

2

^ In bold- have you tried an add-on? Abilify, Remeron, Rexulti, and other AAPs can really boost your antidepressant's effects. I think it's worth bringing this up to your doctor.

  • Like 1
Link to comment
Share on other sites

13 minutes ago, heilmania said:

^ In bold- have you tried an add-on? Abilify, Remeron, Rexulti, and other AAPs can really boost your antidepressant's effects. I think it's worth bringing this up to your doctor.

Yeah I take abilify, might be worth seeing if they have any ideas though.

Link to comment
Share on other sites

Just now, Kona said:

Yeah I take abilify, might be worth seeing if they have any ideas though.

Definitely. My Abilify has crapped out and stopped working, letting the depression and hallucinations come through. I'm talking to my doctor on Wednesday about it, and we'll probably switch me to something else, likely Rexulti. If it's not working for you, it's not working, and there's not point in continuing to take it and hope for the best, you know?

  • Like 1
Link to comment
Share on other sites

Thanks, yeah I will bring it up with someone. I might try and see a GP tomorrow, see if they have any suggestions because it will be a long time til I can see my pdoc.

im getting very paranoid about things which are in turn upsetting me greatly.

Link to comment
Share on other sites

12 hours ago, Kona said:

Still hanging in there... Med increase will start tonight for abilify, 30mg.

Thanks for the update ... I hope the med increase helps.  Just to keep in mind that abilify takes awhile to notice a change in when increasing dose.  When I first started abilify, it took 7 weeks to actually feel a difference.  When I had an increase in dose it didn't take that long, but it was not an overnight thing either.

  • Like 1
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...